Alert archive / Illinois / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 198, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Sep 19, 2005, 6:09 PM CDT for Logan County, Menard County, Sangamon County, Illinois. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 19, 2005, 6:09 PM CDT (23:09 UTC)
- Expired
- Sep 19, 2005, 7:15 PM CDT
- In force
- 66 min
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
Counties Logan County, IL, Menard County, IL, Sangamon County, IL
The radar
The Lincoln radar (KILX), 41 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 19, 6:35 PM CDT | HAIL 1 | Riverton, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 19, 5:50 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.2 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 357 J/kg
- Mixed-layer CIN
- -217 J/kg
- Mixed-layer LCL
- 613 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 433 m²/s²
- 0-3 km storm-relative helicity
- 545 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 11.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KILX 192309 SVRILX ILC107-129-167-200015- /O.NEW.KILX.SV.W.0198.050919T2309Z-050920T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 609 PM CDT MON SEP 19 2005 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN LOGAN COUNTY IN CENTRAL ILLINOIS SOUTHERN MENARD COUNTY IN CENTRAL ILLINOIS NORTHERN SANGAMON COUNTY IN CENTRAL ILLINOIS * UNTIL 715 PM CDT * AT 607 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED NEAR SALISBURY...OR ABOUT 15 MILES NORTHWEST OF SPRINGFIELD...AND WAS MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... ATHENS SPRINGFIELD SHERMAN WILLIAMSVILLE RIVERTON ROCHESTER ELKHART OTHER LOCATIONS IN THE WARNING INCLUDE...CANTRALL...CORNLAND... BROADWELL...BUFFALO...DAWSON...MECHANICSBURG...MOUNT PULASKI...FANCY PRAIRIE...CURRAN...BERRY AND CHESTNUT. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4004 8995 3970 8997 3970 8946 4007 8918 $$ BARNES
3 follow-up statements
000 WWUS53 KILX 192338 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 638 PM CDT MON SEP 19 2005 ILC107-129-167-200015- /O.CON.KILX.SV.W.0198.000000T0000Z-050920T0015Z/ SANGAMON-MENARD-LOGAN- 638 PM CDT MON SEP 19 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 715 PM CDT FOR NORTHERN SANGAMON...SOUTHERN MENARD AND SOUTHERN LOGAN COUNTIES... AT 634 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED NEAR RIVERTON...OR ABOUT 7 MILES NORTHEAST OF SPRINGFIELD... MOVING EAST AT 25 MPH. PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED... ELKHART. MECHANICSBURG. CORNLAND. MOUNT PULASKI. CHESTNUT. HAIL UP TO 1 INCH IN DIAMETER HAS BEEN REPORTED IN RIVERTON WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4004 8995 3970 8997 3970 8946 4007 8918 $$ BARNES &
000 WWUS53 KILX 192354 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 653 PM CDT MON SEP 19 2005 ILC107-129-200003- /O.CAN.KILX.SV.W.0198.000000T0000Z-050920T0015Z/ MENARD-LOGAN- 653 PM CDT MON SEP 19 2005 ...THE SEVERE THUNDERSTORM WARNING FOR MENARD AND LOGAN COUNTIES HAS BEEN CANCELLED... AT 650 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE AREA...THUS THE WARNING HAS BEEN CANCELLED. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 3986 8963 3971 8973 3970 8946 3990 8924 $$ ILC167-200015- /O.CON.KILX.SV.W.0198.000000T0000Z-050920T0015Z/ SANGAMON- 653 PM CDT MON SEP 19 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 715 PM CDT FOR SANGAMON COUNTY... AT 650 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED NEAR ROCHESTER...OR ABOUT 9 MILES EAST OF SPRINGFIELD...MOVING EAST AT 30 MPH. PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED... MECHANICSBURG. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 3986 8963 3971 8973 3970 8946 3990 8924 $$ BARNES
000 WWUS53 KILX 200014 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 714 PM CDT MON SEP 19 2005 ILC167-200024- /O.EXP.KILX.SV.W.0198.000000T0000Z-050920T0015Z/ SANGAMON- 714 PM CDT MON SEP 19 2005 ...THE SEVERE THUNDERSTORM WARNING FOR SANGAMON COUNTY EXPIRES AT 715 PM CDT... AT 707 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM CDT. REMAIN ALERT TO THE POSSIBILITY OF MORE SEVERE WEATHER. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 3986 8963 3971 8973 3970 8946 3990 8924 $$ BARNES
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 19, 3:19 PM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, Sep 19, 3:19 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 319 PM CDT MON SEP 19 2005 .DISCUSSION... SEVERE WEATHER IN PROGRESS, SO WILL KEEP THIS SHORT. HPC WAS LEANING TWRD GFS FOR THE MODEL OF CHOICE, AS LONG AS WE TEMPER THE CONVECTIVE FEEDBACK. SIMILAR SITUATION TO YESTERDAY, AND I WILL USE THE CANADIAN GLOBAL TO GUID THE PRECIP TRENDS. .SHORT TERM...TONIGHT THROUGH WEDNESDAY. SEVERE STORMS ARE ERUPTING IN OUR NW CWA AHEAD OF THE COLD FRONT. WIND DAMAGE IN FULTON COUNTY AROUND 245 PM, SO WIND IS REACHING THE GROUND. CONVECTION MAY BECOME SURFACE BASED SOONER THAN I EXPECTED. OUR 18Z SOUNDING INDICATED A WARM MID LAYER, WITH A STRONG CAP. HOWEVER, ANOTHER NIMNAT JUST CAME IN FOR THE NEXT WATCH, SO ANTICIPATE ADDITIONAL SEVERE CONVECTION IN THE REMAINDER OF OUR CWA. CAPES TO 2800 J/KG AND LI OF -8 SHOW THAT IF THE CONVECTION CONTINUES AND BREAKS THE CAP, IT WILL QUICKLY BECOME SEVERE IN OUR EASTERN AREAS AS WELL. I UPDATED THE GRIDS TO CATAGORICAL FOR THE REMAINDER OF THE AFTERNOON IN OUR W ZONES, AND INTO THE EVENING FOR THE E ZONES. QUATER SIZE HAIL REPORT JUST IN FROM CANTON IL, SO THE PRECIP WATER VALUES OF 1.8 INCHES IS ENOUGH FOR LARGE HAIL, DESPITE THE FREEZING LEVEL AT 14.6K FT. EXPECT THE STORMS TO END BY TUESDAY 12Z, AND KEPT TUESDAY DRY. WED SHOULD REMAIN DRY AS WELL, WITH HIGH PRESSURE IN CONTROL. LONG TERM...THURSDAY THROUGH SUNDAY. ONLY MINOR UPDATES NEEDED TO THE LONG TERM GRIDS. THE NEXT WEATHER MAKER WILL BE A FRONTAL BOUNDARY APPROACHING OUR W CWA ON WEDNESDAY NIGHT, AS LOW PRESSURE LIFTS PAST US TO THE WEST. WE GET CLIPPED BY OVERNIGHT CONVECTION FROM THE PLAINS, THAT MAY LINGER INTO THURSDAY. UNCERTAINTIES STILL EXIST WITH THE TRACK OF THE COLD FRONT, AND WHERE IT WILL STALL OUT IN OUR CWA. I LEFT THE LOW POPS AS IS THROUGH MONDAY, UNTIL THE INDICATED PATTERN BECOMES MORE CONSISTENT. && .ILX WATCHES/WARNINGS/ADVISORIES... IL...NONE. SHIMON
Hazardous weather outlook, Sep 19, 11:43 AM CDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1143 AM CDT MON SEP 19 2005 ILZ027>031-036>038-040>057-061>063-066>068-071>073-201645- KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- 1143 AM CDT MON SEP 19 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS...CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT AN APPROACHING UPPER LEVEL STORM SYSTEM WILL INTERACT WITH AN UNSEASONABLY WARM AND MOIST AIRMASS IN PLACE OVER CENTRAL AND SOUTHEAST ILLINOIS THIS AFTERNOON AND TONIGHT. STRONG THUNDERSTORMS ARE EXPECTED TO DEVELOP WEST OF THE ILLINOIS RIVER BY 2 PM WITH THE REMAINDER OF THE REGION IMPACTED BY THESE STORMS BY LATE AFTERNOON. THE STRONGER STORMS WILL BE CAPABLE OF LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER STORM SYSTEM WILL APPROACH THE REGION THURSDAY NIGHT THROUGH SATURDAY BRINGING THE REGION ANOTHER CHANCE OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND EVENING. BARKER
In the hours before
Local storm report, Sep 19, 4:52 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
452 PM CDT MON SEP 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM TSTM WND DMG BLOOMINGTON 40.48N 88.97W
09/19/2005 MCLEAN IL UNKNOWN
TREES AND LARGE LIMBS DOWN. PUBLIC REPORT.
&&
GEELHARTLocal storm report, Sep 19, 5:01 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
501 PM CDT MON SEP 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM TSTM WND DMG CHAMPAIGN 40.11N 88.26W
09/19/2005 CHAMPAIGN IL EMERGENCY MNGR
10 INCH DIAMETER TREE LIMBS DOWN.
&&
GEELHARTLocal storm report, Sep 19, 5:10 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
510 PM CDT MON SEP 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM TSTM WND DMG BLOOMINGTON 40.48N 88.97W
09/19/2005 MCLEAN IL NWS EMPLOYEE
TWO LARGE TREE LIMBS DOWN, ONE ON A POWER LINE. LIMBS
ABOUT 6 INCHES IN DIAMETER.
&&
GEELHARTLocal storm report, Sep 19, 5:45 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
545 PM CDT MON SEP 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM TSTM WND GST 5 W CHAMPAIGN 40.11N 88.36W
09/19/2005 60 MPH CHAMPAIGN IL EMERGENCY MNGR
REPORTED IN BONDVILLE.
0459 PM TSTM WND DMG CHAMPAIGN 40.11N 88.26W
09/19/2005 CHAMPAIGN IL EMERGENCY MNGR
10 INCH DIAMETER TREE LIMBS DOWN ON NORTH EDGE OF
CHAMPAIGN NEAR MARKET ST.
&&
GEELHARTLocal storm report, Sep 19, 5:58 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
558 PM CDT MON SEP 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM TSTM WND DMG 4 SW SAVOY 40.02N 88.31W
09/19/2005 CHAMPAIGN IL EMERGENCY MNGR
*** 1 INJ *** SEMI-TRAILER BLOWN OVER ON I-57 AT MILE
MARKER 229.
0512 PM TSTM WND DMG 2 NE URBANA 40.13N 88.18W
09/19/2005 CHAMPAIGN IL EMERGENCY MNGR
*** 1 INJ *** VEHICLE BLOWN OFF THE ROAD ON I-74 AT MILE
MARKER 185.
&&
GEELHARTSpecial weather statement, Sep 19, 6:02 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 602 PM CDT MON SEP 19 2005 ILZ042-047>051-200400- CASS-LOGAN-MENARD-MORGAN-SANGAMON-SCOTT- 602 PM CDT MON SEP 19 2005 ...THE NATIONAL WEATHER SERVICE HAS CANCELED A PORTION OF SEVERE THUNDERSTORM WATCH 800 AND HAS ISSUED SEVERE THUNDERSTORM WATCH 802 UNTIL 11 PM CDT FOR THE FOLLOWING AREA... IN ILLINOIS THE NEW WATCH INCLUDES 6 COUNTIES IN CENTRAL ILLINOIS LOGAN... MENARD... SANGAMON... IN WEST CENTRAL ILLINOIS CASS... MORGAN... SCOTT... THIS INCLUDES THE CITIES OF...JACKSONVILLE... LINCOLN AND SPRINGFIELD. ILZ027>029-031-036>037-040-200015- FULTON-KNOX-PEORIA-SCHUYLER-STARK-TAZEWELL-WOODFORD- 602 PM CDT MON SEP 19 2005 ...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM WATCH 800 FOR THE FOLLOWING AREA... IN ILLINOIS THIS CANCELS 9 COUNTIES IN CENTRAL ILLINOIS MARSHALL... MASON... PEORIA... TAZEWELL... WOODFORD... IN NORTH CENTRAL ILLINOIS STARK... IN WEST CENTRAL ILLINOIS FULTON... KNOX... SCHUYLER... THIS INCLUDES THE CITIES OF...GALESBURG...HAVANA AND PEORIA. ILZ038-043>046-052>057-061-200400- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-MCLEAN-MACON- MOULTRIE-PIATT-SHELBY-VERMILION- 602 PM CDT MON SEP 19 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 801 REMAINS VALID UNTIL 11 PM CDT FOR THE FOLLOWING AREA... IN ILLINOIS THIS WATCH INCLUDES 12 COUNTIES IN CENTRAL ILLINOIS CHRISTIAN... DE WITT... MACON... MCLEAN... MOULTRIE... PIATT... SHELBY... IN EAST CENTRAL ILLINOIS CHAMPAIGN... COLES... DOUGLAS... EDGAR... VERMILION... THIS INCLUDES THE CITIES OF...BLOOMINGTON...CHAMPAIGN... CHARLESTON...DANVILLE...DECATUR...MATTOON...NORMAL... SHELBYVILLE...TAYLORVILLE AND URBANA.
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 12:44 AM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 44 min |
| Sep 19, 1:02 AM CDT | Severe Thunderstorm Warning | ILX | Cass | 51 min |
| Sep 19, 2:11 AM CDT | Severe Thunderstorm Warning | ILX | Knox | 64 min |
| Sep 19, 2:43 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Tazewell | 55 min |
| Sep 19, 3:16 AM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria | 43 min |
| Sep 19, 4:15 AM CDT | Severe Thunderstorm Warning | ILX | Logan, Macon | 60 min |
| Sep 19, 7:15 AM CDT | Severe Thunderstorm Warning | ILX | Douglas, Edgar | 60 min |
| Sep 19, 2:47 PM CDT | Severe Thunderstorm Warning | ILX | Fulton | 58 min |
| Sep 19, 3:02 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell | 58 min |
| Sep 19, 3:40 PM CDT | Tornado Warning | ILX | Tazewell | 50 min |
| Sep 19, 3:44 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Woodford | 61 min |
| Sep 19, 3:53 PM CDT | Severe Thunderstorm Warning | ILX | Logan | 46 min |
| Sep 19, 4:15 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean | 29 min |
| Sep 19, 4:26 PM CDT | Severe Thunderstorm Warning | ILX | Macon | 26 min |
| Sep 19, 5:01 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 55 min |
| Sep 19, 5:16 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 59 min |
| Sep 19, 5:42 PM CDT | Tornado Warning | ILX | Morgan, Scott | 48 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.